On the error term in the linear sieve

Henryk Iwaniec

Acta Arithmetica (1971)

  • Volume: 19, Issue: 1, page 1-30
  • ISSN: 0065-1036

How to cite

top

Iwaniec, Henryk. "On the error term in the linear sieve." Acta Arithmetica 19.1 (1971): 1-30. <http://eudml.org/doc/205014>.

@article{Iwaniec1971,
author = {Iwaniec, Henryk},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {1-30},
title = {On the error term in the linear sieve},
url = {http://eudml.org/doc/205014},
volume = {19},
year = {1971},
}

TY - JOUR
AU - Iwaniec, Henryk
TI - On the error term in the linear sieve
JO - Acta Arithmetica
PY - 1971
VL - 19
IS - 1
SP - 1
EP - 30
LA - eng
UR - http://eudml.org/doc/205014
ER -

NotesEmbed ?

top

You must be logged in to post comments.